# SDR SB05041

- Difficulty date: March 29, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FORWARD SERVICE DOOR EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE CHARGER AND BATTERY.
